# SDR MWEA030427

- Difficulty date: October 21, 2003
- Submitted: October 21, 2003
- Operation: Air carrier
- Aircraft: N805ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48031
- Aircraft time: 40,349 hours, 43,346 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 99365993
- Condition: Deteriorated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD IN AFT BAG-PIT AT STATION 1155 HAS AREA WORN AND DETERIORATED AT FORWARD EGDE OF LOWER CENTER PANEL, JUST INSIDE BAG-PIT DOOR.  FABRICATED AND INSTALLED NEW FLOORBOARD.
